# SDR FDEA201706051594

- Difficulty date: June 5, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AGA7098
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, BS 1841 AFT BULKHEAD WEB AT CENTER FLOORLINE LONGERON 52 FOUND CRACKED.  REPAIRED DAMAGED AFT BULKHEAD WEB IAW SRM  53-00-01, FIG 10, VOL 1.
